# SDR UPS08853646

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION ESN 89420041016 N/R 721564 FOWARD ENTRY DOOR AFT LOWER JAMB REPAIR FOR ELONGATED HOLES.  FAB NEW WEB IAW DC8 SRM 53-02-00 FIG 25 AND DC8 SRM 51-3-0.
